English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Trigonometric Spline and Spectral Bounds for the Solution of Linear Time-Periodic Systems

Benner, P., Denißen, J., & Kohaupt, L. (2017). Trigonometric Spline and Spectral Bounds for the Solution of Linear Time-Periodic Systems. Journal of Applied Mathematics and Computing, 54(1), 127-157. doi:10.1007/s12190-016-1001-3.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-002A-34D4-F Version Permalink: http://hdl.handle.net/21.11116/0000-0002-1592-1
Genre: Journal Article

Files

show Files
hide Files
:
benner_2266447.pdf (Publisher version), 2MB
Name:
benner_2266447.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
© The Author(s) 2016. This article is distributed under the terms of the Creative Commons Attribution 4.0 International License

Locators

show

Creators

show
hide
 Creators:
Benner, Peter1, Author              
Denißen, Jonas1, Author              
Kohaupt, Ludwig2, Author
Affiliations:
1Computational Methods in Systems and Control Theory, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society, ou_1738141              
2Department of Mathematics, Beuth University of Technology Berlin, Luxemburger Str. 10, 13353 Berlin, Germany, ou_persistent22              

Content

show

Details

show
hide
Language(s):
 Dates: 2017
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: Peer
 Identifiers: DOI: 10.1007/s12190-016-1001-3
URN: https://rdcu.be/6yw0
Other: pubdata_escidoc:2266447
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal of Applied Mathematics and Computing
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 54 (1) Sequence Number: - Start / End Page: 127 - 157 Identifier: -